Morphine Overdose

In most of the cases the reason behind the morphine overdose is due to accidents. Common accidents are more related to overdose of pain killers. Morphine is a kind of drug which gives you a lot of pleasure and it really makes your brain relaxed. This pleasure makes morphine very addictive and this is the reason why sometimes people take it accidentally without asking from a doctor. It has been observed that people who face lack of sleeping take morphine injected medicines to get a better sleep without taking proper medical consultation.

Be Careful:

You as person should be very careful as far as morphine equipped drugs are concerned. Even if such a drug is prescribed to you by a doctor, you need to be very careful as far as following of the prescription is concerned.

Symptoms:

drug-overdoseYou could only help yourself or any other person, in case of morphine overdose if you know the symptoms. Some of the major symptoms related to Morphine Overdose are as follows

  • The victim of morphine overdose will complain regarding his breathing. The breathing of a morphine victim gets very slow
  • The lips of such a person become blue
  • The victim of morphine overdose suffers from nausea of intense nature
  • The victim of morphine overdose suffers from stomach spasms
  • Vomiting is pretty common in Morphine Victims
  • Constipation complains are very common in morphine victims
  • Morphine victims suffer from low blood pressure
  • Morphine victims suffer from drowsiness
  • Morphine victims suffer from seizure

Safety Measures:

The first thing which you need to do if you see a person suffering from the above mentioned symptoms is that you should immediately try to get medical help. Do not try to self-medicate, In case the victim is complaining about breathing issues then in such a scenario you can go for mouth to mouth breathing.

Secondly before you call the emergency, ensure the below mentioned points

  • What is the age of the victim?
  • What is the weight of the victim?
  • What is the condition of the victim?( conscious or unconscious)
  • What was the name of the drug taken by the victim?
  • What was the time of the intake?
  • What was the amount of the drug?pills

It is better that you know the above mentioned points, in case you are unable to ascertain then do not delay calling the emergency.  Once the victim goes into the emergency room he or she is treated in the following way

  • The victim is treated with activated charcoal
  • The victim is treated with airway support
  • Important tests are conducted primarily the urine and blood tests
  • X ray of the chest is taken
  • EKG is done
  • Different fluids are injected through the vain

Always take extra care when taking medicines and it is our advice that you should never self-medicate as that can result in some serious health issues or problems.

UnitDose
Overdosing is a growing tension for people living in the present century. This usually occurs when feeling depressed and wants to get rid of all thoughts going on in your mind and typically more common in younger generation. They really believe that it is the end of world and they can’t take it anymore and trying overdosing is the best alternate in their minds.

Leave a Reply

Your email address will not be published. Required fields are marked *